Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/26350
Title: Global optimization for a special class of discrete-valued optimal control problems
Authors: Lee, HWJ 
Ali, MM
Wong, KH
Keywords: Discrete valued
Genetic algorithm
Global optimization
Optimal control
Simulated annealing
Issue Date: 2004
Publisher: Watam Press
Source: Dynamics of continuous, discrete & impulsive systems. Series B, Applications & algorithms, 2004, v. 11, no. 6, p. 735-756 How to cite?
Journal: Dynamics of continuous, discrete & impulsive systems. Series B, Applications & algorithms 
Abstract: A special class of optimal discrete-valued control problems is solved by two different global optimization techniques, namely, the Simulated Annealing algorithm (SA) and the Genetic algorithm (GA). Two numerical examples have been solved to examine the efficiency of each of these two methods.
URI: http://hdl.handle.net/10397/26350
ISSN: 1492-8760
EISSN: 1918-2538
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

11
Last Week
0
Last month
0
Citations as of Aug 16, 2018

WEB OF SCIENCETM
Citations

11
Last Week
0
Last month
0
Citations as of Aug 18, 2018

Page view(s)

59
Last Week
0
Last month
Citations as of Aug 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.